Canonical analysis of a class of two-dimensional dilaton-gravity models

Önder, M. and Tucker, Robin (1993) Canonical analysis of a class of two-dimensional dilaton-gravity models. Physics Letters B, 311 (1-4). pp. 47-50. ISSN 0370-2693

Full text not available from this repository.

Abstract

We exhibit the classical and quantum constraints that arise in a canonical hamiltonian formulation of a class of two dimensional models of gravitation. We present new classical solutions and discuss the closure of the classical and quantum constraint algebras.

Item Type: Journal Article
Journal or Publication Title: Physics Letters B
Uncontrolled Keywords: /dk/atira/pure/subjectarea/asjc/3100/3106
Subjects:
Departments: Faculty of Science and Technology > Physics
ID Code: 75067
Deposited By: ep_importer_pure
Deposited On: 07 Aug 2015 11:38
Refereed?: Yes
Published?: Published
Last Modified: 11 Jun 2019 02:25
URI: https://eprints.lancs.ac.uk/id/eprint/75067

Actions (login required)

View Item View Item